| Model Number |
ZXT225 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient contact reported.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was imperfect as there were scratches on the lens.No patient contact or injury was reported.Another lens same model and diopter was used.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site, only the packaging was received without a lens; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.The dfu states to examine the lens thoroughly to ensure particles have not become attached to it, and examine the lens optical surfaces for other defects.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.